Uniqueness of electrical currents in a network of finite total resistance

Angelos Georgakopoulos

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)256-272
JournalJournal of the London Mathematical Society
Volume82
Issue number14
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Uniqueness of electrical currents in a network of finite total resistance. / Georgakopoulos, Angelos.

In: Journal of the London Mathematical Society, Vol. 82, No. 14, 2010, p. 256-272.

Research output: Contribution to journalArticleResearchpeer-review

@article{b5d3e52d27c642618ce6c862a3298cb1,
title = "Uniqueness of electrical currents in a network of finite total resistance",
author = "Angelos Georgakopoulos",
year = "2010",
doi = "10.1112/jlms/jdq034",
language = "English",
volume = "82",
pages = "256--272",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "14",

}

TY - JOUR

T1 - Uniqueness of electrical currents in a network of finite total resistance

AU - Georgakopoulos, Angelos

PY - 2010

Y1 - 2010

U2 - 10.1112/jlms/jdq034

DO - 10.1112/jlms/jdq034

M3 - Article

VL - 82

SP - 256

EP - 272

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 14

ER -